# SDR AWXA200401361

- Difficulty date: December 7, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 60,642 hours, 38,355 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EMERGENCY EQUIPMENT - DURING 8-DAY CHECK, THE AFT EMERGENCY FLASHLIGHT BATTERY WAS FOUND DEAD.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECK WAS GOOD.
